# SDR MDGA2020030500000

- Difficulty date: March 3, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N823A
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258687
- Aircraft time: 5,502 hours, 3,784 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 8221485108
- Part serial: 1C1LW
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,502 hours, 3,784 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT SMELLED SMOKE, THE CREW LANDED THE AIRCRAFT IN MCI WITHOUT INCIDENT. MAINTENANCE WAS SENT TO THE AIRCRAFT AND REPORTED THAT THE SMELL CAME FROM THE #1 CDU UNIT. THE UNIT STARTED TO WORK BUT WE DECIDED TO REPLACE THE UNIT. THE UNIT IS AT COLLINS AND WE ARE AWAITING IT TO BE RETURNED FROM THE MAINTENANCE FACILITY.
